# SDR SWAA2018061122624

- Difficulty date: May 25, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL BULKHEAD STIFFENER CRACKED AT BS 663, BETWEEN LBL 31.83 TO LBL 6.13.  R&R STIFFENER IAW SRM AND DWG.
